Works matching DE "FUNCTIONAL calculus"
Results: 75
Functions of the infinitesimal generator of a strongly continuous quaternionic group.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 279, doi. 10.1142/S021953051650007X
- By:
- Publication type:
- Article
Functional Differential Parabolic Equations: Integral Transformations and Qualitative Properties of Solutions of the Cauchy Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 3, p. 345, doi. 10.1007/s10958-016-2904-0
- By:
- Publication type:
- Article
Explicit Form of the Fundamental Solution to a Second Order Parabolic Operator.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 545, doi. 10.1007/s10958-015-2577-0
- By:
- Publication type:
- Article
On the use of functional calculus for phase-type and related distributions.
- Published in:
- Stochastic Models, 2016, v. 32, n. 1, p. 1, doi. 10.1080/15326349.2015.1064773
- By:
- Publication type:
- Article
Strong Szegő Asymptotics and Zeros of the Zeta-Function.
- Published in:
- Communications on Pure & Applied Mathematics, 2014, v. 67, n. 6, p. 1028, doi. 10.1002/cpa.21475
- By:
- Publication type:
- Article
FUNCTIONAL MODEL FOR BOUNDARY‐VALUE PROBLEMS.
- Published in:
- Mathematika, 2021, v. 67, n. 3, p. 596, doi. 10.1112/mtk.12092
- By:
- Publication type:
- Article
Spectral multiplier theorems and averaged R-boundedness.
- Published in:
- Semigroup Forum, 2017, v. 94, n. 2, p. 260, doi. 10.1007/s00233-017-9848-7
- By:
- Publication type:
- Article
The Arens-Calderon theorem for commutative topological algebras.
- Published in:
- Extracta Mathematicae, 2024, v. 39, n. 1, p. 19, doi. 10.17398/2605-5686.39.1.19
- By:
- Publication type:
- Article
INEQUALITIES FOR THE DUAL RELATIVE OPERATOR ENTROPY.
- Published in:
- Matematichki Bilten. Bulletin Mathématique de la Société des Mathématiciens de la République de Macédoine, 2018, v. 42, n. 2, p. 5, doi. 10.37560/matbil1820005d
- By:
- Publication type:
- Article
GUI INTERFACE TO PERFORM FUNCTIONAL CALCULATION OF THE SHALE SHAKER, CLEANING ELEMENT OF THE SYSTEM OF DRILLING MUD.
- Published in:
- Scientific Bulletin 'Mircea cel Batran' Naval Academy, 2016, v. 19, n. 2, p. 281, doi. 10.21279/1454-864X-16-I2-041
- By:
- Publication type:
- Article
Some complementary inequalities to Jensen's operator inequality.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1616-z
- By:
- Publication type:
- Article
Exponential Inequalities for Positive Linear Mappings.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/5467413
- By:
- Publication type:
- Article
WELL-POSEDNESS OF ABSTRACT DISTRIBUTED-ORDER FRACTIONAL DIFFUSION EQUATIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 2, p. 605, doi. 10.3934/cpaa.2014.13.605
- By:
- Publication type:
- Article
A note on two-variable Lommel matrix functions.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 3, p. -1, doi. 10.1142/S1793557118500419
- By:
- Publication type:
- Article
Spectral representations of normal operators in quaternionic Hilbert spaces via intertwining quaternionic PVMs.
- Published in:
- Reviews in Mathematical Physics, 2017, v. 29, n. 10, p. -1, doi. 10.1142/S0129055X17500349
- By:
- Publication type:
- Article
Rellich's theorem and -body Schrödinger operators.
- Published in:
- Reviews in Mathematical Physics, 2016, v. 28, n. 5, p. -1, doi. 10.1142/S0129055X16500100
- By:
- Publication type:
- Article
CONTINUOUS SLICE FUNCTIONAL CALCULUS IN QUATERNIONIC HILBERT SPACES.
- Published in:
- Reviews in Mathematical Physics, 2013, v. 25, n. 4, p. -1, doi. 10.1142/S0129055X13500062
- By:
- Publication type:
- Article
FIRST-ORDER ASYMPTOTICS OF PATH-DEPENDENT DERIVATIVES IN MULTISCALE STOCHASTIC VOLATILITY ENVIRONMENT.
- Published in:
- International Journal of Theoretical & Applied Finance, 2018, v. 21, n. 3, p. N.PAG, doi. 10.1142/S0219024918500243
- By:
- Publication type:
- Article
Correction to: “Taylor's functional calculus for commuting operators with Cauchy-Fantappie-Leray formulas”.
- Published in:
- 1998
- By:
- Publication type:
- Correction Notice
Taylor's functional calculus for commuting operators with Cauchy-Fantappie-Leray formulas.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 6, p. 247, doi. 10.1155/S1073792897000184
- By:
- Publication type:
- Article
Martingales with sufficient statistics.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2018, v. 90, n. 2, p. 165, doi. 10.1080/17442508.2017.1316271
- By:
- Publication type:
- Article
Hardy spaces associated with a pair of commuting operators.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 5, p. 2775, doi. 10.1515/forum-2013-0103
- By:
- Publication type:
- Article
Injectivity and projectivity in p-multinormed spaces.
- Published in:
- Positivity, 2018, v. 22, n. 4, p. 1023, doi. 10.1007/s11117-018-0557-6
- By:
- Publication type:
- Article
Orthogonality in $$C^{*}$$ -algebras.
- Published in:
- Positivity, 2016, v. 20, n. 3, p. 607, doi. 10.1007/s11117-015-0375-z
- By:
- Publication type:
- Article
On the semiclassical functional calculus for h-dependent functions.
- Published in:
- Annals of Global Analysis & Geometry, 2017, v. 52, n. 1, p. 57, doi. 10.1007/s10455-017-9549-1
- By:
- Publication type:
- Article
The generalized Van Vleck's equation on locally compact groups.
- Published in:
- Proyecciones - Journal of Mathematics, 2017, v. 36, n. 4, p. 545, doi. 10.4067/S0716-09172017000400545
- By:
- Publication type:
- Article
CUBIC ρ-FUNCTIONAL INEQUALITY AND QUARTIC ρ-FUNCTIONAL INEQUALITY.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 355
- By:
- Publication type:
- Article
Application of q-Mittag-Leffer Function on Certain Subclasses of Analytic Functions.
- Published in:
- Iraqi Journal of Science, 2021, v. 62, n. 11, p. 4032, doi. 10.24996/ijs.2021.62.11.23
- By:
- Publication type:
- Article
Some Geometric Properties of Multivalent Functions Defined on Hilbert Space.
- Published in:
- Iraqi Journal of Science, 2018, v. 59, n. 1C, p. 564, doi. 10.24996/ijs.2018.59.1C.12
- By:
- Publication type:
- Article
ANALYTIC FUNCTIONAL CALCULUS IN QUATERNIONIC FRAMEWORK.
- Published in:
- Mathematical Reports, 2021, v. 23, n. 1/2, p. 75
- By:
- Publication type:
- Article
SOME YOUNG AND HÖLDER TYPE OPERATOR INEQUALITIES.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2021, n. 68, p. 39, doi. 10.17114/j.aua.2021.68.04
- By:
- Publication type:
- Article
H∞ Functional Calculus and Maximal Inequalities for Semigroups of Contractions on Vector-Valued L <sub>p</sub>-Spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 14, p. 5715, doi. 10.1093/imrn/rnu104
- By:
- Publication type:
- Article
Discrete fractional logistic map and its chaos.
- Published in:
- Nonlinear Dynamics, 2014, v. 75, n. 1/2, p. 283, doi. 10.1007/s11071-013-1065-7
- By:
- Publication type:
- Article
Generalized functional calculus in lattice-ordered algebras.
- Published in:
- Siberian Mathematical Journal, 2014, v. 55, n. 5, p. 968, doi. 10.1134/S0037446614050152
- By:
- Publication type:
- Article
Generalized Hille-Phillips type functional calculus for multiparameter semigroups.
- Published in:
- Siberian Mathematical Journal, 2014, v. 55, n. 1, p. 105, doi. 10.1134/S0037446614010133
- By:
- Publication type:
- Article
CAPABILITIES OF PRODUCT DEVELOPMENT PROCESS OF A FIRM: AN EMPIRICAL STUDY.
- Published in:
- International Journal of Innovation & Technology Management, 2012, v. 9, n. 4, p. -1, doi. 10.1142/S0219877012500307
- By:
- Publication type:
- Article
Functional law of the iterated logarithm for backward stochastic differential equations.
- Published in:
- Random Operators & Stochastic Equations, 2014, v. 22, n. 2, p. 93, doi. 10.1515/rose-2014-0010
- By:
- Publication type:
- Article
A NOTE ON INEQUALITIES FOR TSALLIS RELATIVE OPERATOR ENTROPY.
- Published in:
- Bulletin of the Iranian Mathematical Society, 2016, v. 42, n. 4, p. 855
- By:
- Publication type:
- Article
On a class of smooth Frechet subalgebras of C-algebras.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2013, v. 123, n. 3, p. 393, doi. 10.1007/s12044-013-0138-3
- By:
- Publication type:
- Article
Permanence for a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls.
- Published in:
- Discrete Dynamics in Nature & Society, 2013, p. 1, doi. 10.1155/2013/326848
- By:
- Publication type:
- Article
Commutativity of operators and characterization of traces on C*-algebras.
- Published in:
- Doklady Mathematics, 2013, v. 87, n. 1, p. 79, doi. 10.1134/S1064562413010298
- By:
- Publication type:
- Article
ABSTRACT LOGIC OF OPPOSITIONS.
- Published in:
- Logic & Logical Philosophy, 2012, v. 21, n. 4, p. 415
- By:
- Publication type:
- Article
Restriction Theorems on Métiver Groups Associated to Joint Functional Calculus.
- Published in:
- Chinese Annals of Mathematics, 2018, v. 39, n. 6, p. 1017, doi. 10.1007/s11401-018-0111-7
- By:
- Publication type:
- Article
Functional calculus for C<sub>0</sub>-groups using type and cotype.
- Published in:
- Quarterly Journal of Mathematics, 2019, v. 70, n. 1, p. 17, doi. 10.1093/qmath/hay032
- By:
- Publication type:
- Article
A USEFUL ALGEBRA FOR FUNCTIONAL CALCULUS.
- Published in:
- Mathematica Bohemica, 2019, v. 144, n. 1, p. 99, doi. 10.21136/MB.2018.0063-17
- By:
- Publication type:
- Article
ABSTRACT KOROVKIN TYPE THEOREMS ON MODULAR SPACES BY ∡-SUMMABILITY.
- Published in:
- Mathematica Bohemica, 2018, v. 143, n. 4, p. 419, doi. 10.21136/MB.2018.0057-17
- By:
- Publication type:
- Article
NORM ESTIMATES FOR BESSEL-RIESZ OPERATORS ON GENERALIZED MORREY SPACES.
- Published in:
- Mathematica Bohemica, 2018, v. 143, n. 4, p. 409, doi. 10.21136/MB.2018.0045-17
- By:
- Publication type:
- Article
Concrete functional calculus.
- Published in:
- 2014
- By:
- Publication type:
- Book Review
Functional calculus on real interpolation spaces for generators of C<sub>0</sub>-groups.
- Published in:
- Mathematische Nachrichten, 2016, v. 289, n. 2-3, p. 275, doi. 10.1002/mana.201400317
- By:
- Publication type:
- Article
Bicomplex holomorphic functional calculus.
- Published in:
- Mathematische Nachrichten, 2014, v. 287, n. 10, p. 1093, doi. 10.1002/mana.201200354
- By:
- Publication type:
- Article